1 doctor weighed in:

Started taking amoxicillin today for sinus; got loose stools and light headed; due to amoxicillin?

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Not likely

On a direct level this is not due to Amoxicillin usually.
Would be concerned first that the sinus infection was not bacterial and that whatever causing it was also infecting the gut. The other concern would be clostridium difficile infection. One advantage of Amoxicillin over Ampicillin is that it is largely absorbed before reaching the colon, but that does not exclude the possibility.

In brief: Not likely

On a direct level this is not due to Amoxicillin usually.
Would be concerned first that the sinus infection was not bacterial and that whatever causing it was also infecting the gut. The other concern would be clostridium difficile infection. One advantage of Amoxicillin over Ampicillin is that it is largely absorbed before reaching the colon, but that does not exclude the possibility.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors